# SDR AALA20090722LGA06

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 60,532 hours, 31,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT BETWEEN AFT LAVATORIES INOPERATIVE.  REPLACED LAMP FOR CEILING EMERGENCY LIGHT BETWEEN AFT LAVATORIES.  OPS CHECK NORMAL.
